# SDR MV1R200808429

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Aircraft: N38
- Make and model: Skrsky S76A
- Aircraft serial: S760087
- Aircraft time: 2,911 hours, 9,279 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08600449
- Condition: Delaminated
- Location: Main Rotor
- Part time: 213 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 YEAR MAIN ROTOR BLADE INSP FOUND DELAMINATION IN BLACK MAIN ROTOR BLADE ROOT END. DATA SENT TO MFG FOR EVALUATION. TOTAL DELAMINATED AREA IS 1.472 SQUARE INCHES.
